Global dynamics of a rational system of difference equations in the plane
Date of Original Version
We investigate the global stability properties and asymptotic behavior of solutions of the system of difference equations Xn+1 = Xn/a+Yn2, Yn+1 = Yn/b+Xn2, n = 0, 1,... where the parameters a and b are positive numbers, and the initial conditions x0 and y0 are arbitrary nonnegative numbers.
Publication Title, e.g., Journal
Communications on Applied Nonlinear Analysis
Burgić, Dž, M. R. Kulenović, and M. Nurkanović. "Global dynamics of a rational system of difference equations in the plane." Communications on Applied Nonlinear Analysis 15, 1 (2008): 71-84. https://digitalcommons.uri.edu/math_facpubs/183